Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Grainy lesions on the skin of penis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hello
Doctor :   Hi
Doctor :   I am
User :   I have a questions. about a week ago I felt a itchy feeling on my penis after a couple days it turned into a rash like
User :   Don't know whats the cause of it
Doctor :   Are you sexually active?
User :   Its like small sores grouped together
Doctor :   When was the last intercourse?
User :   No not in 4months I'm deployed
Doctor :   Did these things appear earlier?
User :   I had it about a year ago and my doctor gave me some Beta-Val cream
Doctor :   Are the small sores grainy?
User :   grainy?
Doctor :   grain like in appearance
Doctor :   What is their color?
User :   yeah i guess u could say grainy
Doctor :   Color?
Doctor :   Can you send me a picture of them?
User :   yes
Doctor :   please send to
User :   I was takin a supplement called SUS500 Black could that have anything to do with it?
Doctor :   Why are you taking it?
User :   weight lifting
Doctor :   No
Doctor :   Do you see hair growing out of those ?
User :   no
Doctor :   Ok, from what you have described me, it appears to be a harmless condition which has no significance
Doctor :   and it does not need treatment
User :   ok sending the pic now
User :   what should i do?
Doctor :   Ok
Doctor :   You just wait and they go off on their own
Doctor :   Anyway let me see the picture too
User :   ok
User :   should I keep using the cream?
Doctor :   yes
User :   it's called Beta Val cream 0.1% 45grams
Doctor :   You can
Doctor :   It is simple steroid medicine
User :   you should have the pic now.
Doctor :   Let me check
User :   what would be the cause of this? and why would it start happening now?
Doctor :   Ok looks to be local infection
Doctor :   Superficial fungal infection
User :   what should i do?
Doctor :   Continue to use the cream
Doctor :   and cut your nails so that you do not scratch it
Doctor :   Otherwise it spreads to other parts
Doctor :   and cause bacterial infection
Doctor :   You should be using the medicine for 2 weeks at least
User :   ok. but why does it keep coming back?
Doctor :   It was not treated prior properly for long time
Doctor :   Personal hygiene has great importance
Doctor :   Let the area be dry and wash the area properly while taking bath
User :   ok
User :   is this normal?
Doctor :   It is not completely normal
Doctor :   you can avoid it by having proper hygiene
Doctor :   and do not retain moisture over the area
User :   ok Thanks!!
User :   I workout a lot so should i use some type of powder to keep dry?
Doctor :   Yes
Doctor :   Wear loose-fitting, absorbent cotton short
Doctor :   Avoid tight-fitting underwear or clothes
User :   ok! any powder?
Doctor :   Change underwear at least once a day, more often if you work out or sweat heavily.
Doctor :   Sleep naked to allow the area to remain dry.
Doctor :   You can use Neosporin powder
User :   ok I'll order some now. Thanks again!!! i should be good now!
Doctor :   yes
User :   relieved!!
User :   Thanks Doc I'm out!!
Doctor :   Thank you for consulting
Doctor :   Bye for now
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor